<  Back to the Polytechnique Montréal portal

Polynomial algorithms for nested univariate clustering

Pierre Hansen, Brigitte Jaumard and Bruno Simeone

Article (2002)

An external link is available for this item
Department: Department of Electrical Engineering
PolyPublie URL: https://publications.polymtl.ca/26591/
Journal Title: Discrete Mathematics (vol. 245, no. 1-3)
Publisher: Elsevier
DOI: 10.1016/s0012-365x(01)00135-2
Official URL: https://doi.org/10.1016/s0012-365x%2801%2900135-2
Date Deposited: 18 Apr 2023 15:20
Last Modified: 05 Apr 2024 11:13
Cite in APA 7: Hansen, P., Jaumard, B., & Simeone, B. (2002). Polynomial algorithms for nested univariate clustering. Discrete Mathematics, 245(1-3), 93-105. https://doi.org/10.1016/s0012-365x%2801%2900135-2

Statistics

Dimensions

Repository Staff Only

View Item View Item